Markov's rule is admissible in the set theory with intuitionistic logic

  • Khakhanian V. Kh 
Contributed Papers
Part of the Lecture Notes in Computer Science book series (LNCS, volume 1289)


We prove that the strong Markov's rule with only set parameters is admissible in the full set theory with intuitionistic logic mis|The work was supported by Reseach Scientific Foundation of Russian Ministry of Transport


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Troelstra A. Metamathematical investigations of intuitionistic arithmetic and analysis. Lecture Notes in Mathematics, 344, (1973), chapter Y.Google Scholar
  2. 2.
    Friedman H. Classically and intuitionistically provably recursive functions. Lecture Notes in Mathematics, 669, (1977), 21–27. New kinds of realizability and Markov's Rule. Soviet Mathematical Dokl.,v.251, 3, (1980), 534–537Google Scholar
  3. 4.
    Powell W. Extending Gödel's negative interpretation to ZF. The journal of Symbolic Logic, v.40, 2, (1975), 221–229.Google Scholar
  4. 5.
    Myhill J. Some properties of intuitionistic Zermelo-Fraenkel set theory. Lecture Notes in Mathematics, 337, (1973), 206–231.Google Scholar
  5. 6.
    Khakhanian V. The independence of collection from DCS-principle in the intuitionistic set theory. Proceedings of the Higher Academic Establishments, series Mathematics, 2, (1993), 81–83 (in Russian).Google Scholar
  6. 7.
    Gavrilenko Y. About admissibility of Markov's rule in the intuitionistic arithmetic. In book: II Soviet-Finnish colloquium, (1979), 12–15 (in Russin).Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Khakhanian V. Kh 
    • 1
  1. 1.Moscow State University of railway communicationsChair of Applied Mathematics-2MoscowRussia

Personalised recommendations